I have read that it makes some woman lose weight including in their breasts so and I'm on Depo and am very curious to find out if it makes your breast shrink so I'm starting to worry.
Will the Depo birth control shot make your breasts shrink?
Question posted by Horror lover on 2 Jan 2019
Last updated on 30 August 2022 by Brittanymarie0707
YESSS!!! I have been on depo shot for almost 4 years and my boobs shrank!!! I was a DD all through high school and after I had my baby and got on birth control from then til now I shrank to a B ….. I just got off the depo shot and my boobs are growing again!!! Please get off it if it’s doing this to you because you aren’t crazy it is actually happening. It’s scary how much they shrunk but are now getting bigger
Not something I've ever heard reported from members here.
In my case I put on weight, which is much more common. That included my breasts.
- Depo-Provera uses and safety info
- Depo-Provera information for Healthcare Professionals (includes dosage details)
- Side effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.